# SDR HAEA200700202

- Difficulty date: September 25, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 50
- Aircraft time: 33,015 hours, 29,160 cycles
- Engine: Ge CF7002D2
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: MY2063217
- Part serial: 19
- Condition: Shorted
- Location: Fire Warning
- Part time: 33,015 hours, 29,160 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, CLIMBING THROUGH 3000 FT, REAR COMPARTMENT FIRE WARNING ILLUMINATED. THE FO PEERED THROUGH THE INSPECTION GLASS NOTICING NO VISUAL INDICATION OF FIRE. AS A PRECAUTION, THE CAPT DISCHARGED THE FIRE BOTTLES AND DECLARED AN EMERGENCY, RETURNING TO DEPARTURE WITHOUT INCIDENT. AIRCRAFT WAS SHUTDOWN AND CREW EXITED THE AIRCRAFT. FIRE DEPARTMENT OPENED REAR COMPARTMENT AND FOUND NO EVIDENCE OF FIRE.   MAINTENANCE FOUND FIRE WARNING LIGHT TO BE ON INDICATING A SHORT IN THE SYSTEM.  MAINTENANCE FOUND THE FIRE WARNING CONTROL BOX SHORTED INTERNALLY.  REPLACED FIRE WARNING CONTROL BOX. SYSTEM OPERATION NORMAL.
